No I’m taking it with food like its says. And about an hour after taking it I start getting those symptoms. I’ve quit taking it until I can figure out how to fix this cause it can get pretty bad sometime.
Here is the label for superdrol ng if you’ll are interested. Again any help is greatly appreciated.
Serving Size: 1 caps
Servigns per container: 90
Anabolic Driver Pro-Hormone
Prasterone - 170mg
MX-C (Methyl Xanthine) - 150mg
Aprodine HCL - 3.0mg
ATD (6-Etioallochol-1,4-diene-3,17-dione) - 7.5mg
Metabolic HPTA Support Complex:
Gokshura Extract - 150mg
(45% Steroidal Saponins: Tribol, Furostanol, and Protodioscin)
Trigonella Isolates - 100mg
(50% 25a-Spirosta-3,5-diene, 20% 4-Hydroxyisoleucine)
either get your money back or toss it it the toilet…seriously
What do you see something wrong with it? And I’m thinking about throwing it away if there’s noting I can do to fix my problem. Any other suggestions?
It has already been pointed out that it is not a steroid. It’s a bunch of herbs and stuff, that’s whats wrong with it. [/quote]
I see no particular reason it should be causing stomach upset.
If its messing you up just ditch it, its not going to do much of anything anyways.